# SDR IPXA11567614

- Difficulty date: June 4, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N540728
- Condition: Corroded
- Location: Bs 882-890
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CREASE BEAM BETWEEN STA 882 TO STA 890, RBL 65 THERE ARE 2 AREAS OF CORROSION.  REPAIRED IAW EO B757-5310-43322-A.
